# SDR CA071227008

- Difficulty date: December 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 5,631 hours
- Engine: Ge CF348C5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895304
- Condition: Failed
- Location: Mlg
- Part time: 2,275 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) A/C EXPERIENCED A PROX SYS FAULT DURING CLIMB OUT MESSAGE BECAME INTERMITTENT AFTER 8-10 MINUTES. FLIGHT RETURNED AND LANDED WITHOUT FURTHER INCIDENT. MAINT REPLACED THE PSEU AND CHECKED THE SYS THROUGH THE MFG SERVICEABLE. GEAR SWINGS C/O, NFF. A/C RETURNED TO SERVICE. (TC NR 20071227008)
